# SDR DALA2016042403239

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4 LT AND BS 1437 AT AFT ACCESORIES COMPARTMEMT. CRACK ON LONGERON 4LT WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-5, 51-10-3.
